Skip to main content Skip to navigation

Dr Wei Wu

Dr Wei Wu is an Assistant Professor in Statistics at Warwick. Before joining Warwick, he held academic positions at Courant Institute, New York University and at NYU Shanghai. He obtained his PhD and Msc in applied math at Brown University, and his BSc in physics at Fudan University.

He works in probability and statistical mechanics, especially in Gibbs random fields, spin models, spanning trees and percolation.

The Warwick probability seminar is pretty cool.

Teaching:

ST401 Stochastic Methods in Finance

ST342 Mathematics of Random events

MA916 Masdoc Research Study groups

Research:

C^2 regularity of the surface tension for the $\nabla \phi$-interface model, with Scott Armstrong, submitted, arxiv preprint

Constants of de Bruijn-Newman type in analytic number theory and statistical physics, with Charles Newman, to appear, Bulletin of American Mathematical Society Journal

Subsequential tightness of the maximum of two dimensional Ginzburg-Landau fields, with Ofer Zeitouni, Electronic Communications in Probability, Volume 24 (2019), paper no. 19, Journal

Lee-Yang property and Gaussian Multiplicative Chaos, with Charles Newman, Communications in Mathematical Physics, 369 (2019) Journal

Maximum for Ginzburg-Landau fields, with David Belius, to appear, Annals of Probability, arXiv preprint

Four dimensional loop-erased random walk, with Gregory Lawler and Xin Sun, Annals of Probability 2019, Vol. 47, No. 6, Journal

Transversal fluctuations for a first passage percolation model, with Yuri Bakhtin, Annales de l'institut Henri Poincare, Volume 55, Number 2 (2019), Journal

Gaussian fluctuations for the classical XY model, with Charles Newman, Annales de l'institut Henri Poincare, Volume 54, Number 4 (2018), Journal

Critical Percolation and the Minimal Spanning Tree in Slabs, with Charles Newman and Vincent Tassion, Communications on Pure and Applied Math, Volume 70, Issue 11, (2017). Journal

Tail Estimates for the complex Gaussian multiplicative chaos, Appendix to the paper "Large deviations for the two-dimensional two-component plasma", by Thomas Leble, Sylvia Serfaty and Ofer Zeitouni, Communications in Mathematical Physics, Volume 350, Issue 1, (2017) arXiv preprint

Large Deviation Principle For Finite-State Mean Field Interacting Particle Systems, with Paul Dupuis and Kavita Ramanan, submitted, arXiv Preprint

Transfer current and pattern fields in spanning trees, with Adrien Kassel, Probability Theory and Related Fields, Volume 163, Issue 1, (2015). Journal

Random two-component spanning forests, with Adrien Kassel and Richard Kenyon, Annales de l'institut Henri Poincare, Volume 51, Number 4 (2015). Journal

Uniform spanning forests and the bi-Laplacian Gaussian field, with Xin Sun, arXiv preprint

Students

Quirin Vogel (second supervision, joint with Stefan Adams)

2

OFFICE HOURS (for term I):

Monday 16:00-17:00

Friday 14:00-15:00

Location: MSB1.21

EMAIL: w.wu.9@warwick.ac.uk

MAILING ADDRESS:
The University of Warwick
Department of Statistics
Coventry CV4 7AL
United Kingdom